# SDR CA000606011

- Difficulty date: June 4, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 57,069 hours
- Engine: Rroyce SPEY55515
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: 30262A18A19
- Condition: Intermittent
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS REPORTED THAT ON HEAD START DEPARTURE OUT OF YVR, THE NR 1 ENGINE FIRE DETECT SYSTEM WOULD NOT TEST. MAINTENANCE WAS CALLED OUT TO THE AIRCRAFT AND FOUND THAT THE PROBLEM TO BE THE TEST SWITCH. THEY SPRAY CLEANED THE SWITCH & IT TESTED SERVICEABLE. AIRCRAFT RETURNED TO SERVICE HOWEVER ON THE OUTBOARD LEG THE FIRE DETECT SYSTEM WOULD NOT TEST ONCE AIRBORNE. CREW ELECTED TO RETURN TO YVR & LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE NR 1 FIRE WARNING TEST SWITCH, P/N 3026218A9, & TESTED SERVICEABLE. AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
